A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy

Fritz Gesztesy Department of Mathematics University of Missouri Columbia, MO, U.S.A. Rudi Weikard Department of Mathematics University of Alabama at Birmingham Birmingham, AL, U.S.A.

TBD mathscidoc:1701.331856

Acta Mathematica, 181, (1), 63-108, 1997.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 846 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{fritz1997a,
  title={A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy},
  author={Fritz Gesztesy, and Rudi Weikard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331563397565},
  booktitle={Acta Mathematica},
  volume={181},
  number={1},
  pages={63-108},
  year={1997},
}
Fritz Gesztesy, and Rudi Weikard. A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy. 1997. Vol. 181. In Acta Mathematica. pp.63-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331563397565.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved